I was told I have hypothyroidism about 13 years ago. Well I stopped taking the synthroid about 6 years ago because I didnt think it was helping me. Well about a month ago I started getting headaches so bad that any smells good or bad make me throw up. I have never had a migraine before so I'm not sure if that is what they are but it hurts worse than any headache I've ever had. My question is does anyone know if this could be due to my hypothyroidism? I have recently went back on the meds for my thyroid. I'm hoping that this will help my headaches go away.
hypo or hyper-thyroidism can contribute to headaches. Would recommend checking your TSH level and seeing where things are for the thyroid and correct it if necessary. It may not solve the headache problem, but certainly can be part of the problem.
I had blood taken and my doctor called me to tell me that my T3 and T4 levels were very high. He didnt tell me by how much but he didnt want to wait until my appt. to get me on meds. My cholesterol is also very high and he wanted me taking something for that right away.
is your TSH HIGH and T3/T4 LOW? i'm assuming this is the scenario, which means you are hypo and need thyroid replacement. you should call the doctor to get your results just to be sure. what meds and dose are you taking??
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.